Erratum to : Wireless three-hop networks with stealing II : exact solutions through boundary value problems

F. Guillemin, C. Knessl, J.S.H. Leeuwaarden, van

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

Contrary to what we claimed in [5], the solution to the Riemann–Hilbert problem (4) considered in [5] for some domain Dx is in general not the restriction to Dx of the solution to the modified Riemann–Hilbert problem (6) in [5]. This occurs only when Dx is a circle, which is not the case considered in that paper. To solve problem (4), we have to consider the conformal mapping ¿x(x) from Dx onto the unit disk D. We are thus led to consider a modified version of the Riemann–Hilbert problem (5) formulated in that paper. The online version of the original article can be found under doi:10.1007/s11134-012-9332-8.
Original languageEnglish
Pages (from-to)189-195
Number of pages7
JournalQueueing Systems: Theory and Applications
Volume78
Issue number2
DOIs
Publication statusPublished - 2014

Fingerprint

Dive into the research topics of 'Erratum to : Wireless three-hop networks with stealing II : exact solutions through boundary value problems'. Together they form a unique fingerprint.

Cite this